# SDR DALA2023091807629

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF LOWER BEAM APPROX STA 185 AT L1 DOOR. SUMMARY: CORROSION LEVEL 2. ANGLE OF LOWER BEAM APPROX STA 185 AT L1 DOOR WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-04-0G. (LP #2974532)
